MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FILL TUBE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FILL TUBE
Catalog Number 718-00
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic sun device had been returned to depot due to broken and damaged screws and dirty tank.As per additional information received via email on 14nov2023, remove the broken bolt, change the level sensor, fill tube, put a screen protection and perform preventive maintenance 2000 hours.During preventive maintenance temperature was not reach to 30°, tank was full.Per sample evaluation results received on (b)(6) 2023, it was reported that the dirty fill tube.Per sample evaluation results received on (b)(6) 2023, it was reported that the black foam was damaged.
 
Event or Problem Description
It was reported that the arctic sun device had been returned to depot due to broken and damaged screws and dirty tank.As per additional information received via email on 14nov2023.  remove the broken bolt, change the level sensor, fill tube, put a screen protection and perform preventive maintenance 2000 hours.During preventive maintenance temperature was not reach to 30°, tank was full.Per sample evaluation results received on 20nov2023, it was reported that the dirty fill tube.Per sample evaluation results received on 24oct2023, it was reported that the black foam was damaged.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue could not be determined.A potential root cause of the reported issue is inadequate maintenance.However, this cannot be confirmed.The device was evaluated upon receipt.It was noted that the fill tube was dirty.Replaced fill tube.After the repair, the device underwent functional evaluation and passed all applicable testing.A dhr review is not required as the serial number is unknown.The instructions for use were found adequate and state the following: "cleaning and maintenance: routine cleaning and preventive maintenance should be performed on the arctic sun¿ temperature management system control module every 6 months at a minimum.This consists of cleaning the external surfaces, accessories and chiller condenser, inspecting the device, and replenishing the internal cleaning solution that suppresses microorganism growth in the water reservoir and hydraulic circuit.See the arctic sun¿ temperature management system service manual for additional information." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the arctic sun device had been returned to depot due to broken and damaged screws and dirty tank.As per additional information received via email on 14nov2023, remove the broken bolt, change the level sensor, fill tube, put a screen protection and perform preventive maintenance 2000 hours.During preventive maintenance temperature was not reach to 30°, tank was full.Per sample evaluation results received on 20nov2023, it was reported that the dirty fill tube.Per sample evaluation results received on 24oct2023, it was reported that the black foam was damaged.
 
Event or Problem Description
It was reported that the arctic sun device had been returned to depot due to broken and damaged screws and dirty tank.As per additional information received via email on 14nov2023.Remove the broken bolt, change the level sensor, fill tube, put a screen protection and perform preventive maintenance 2000 hours.During preventive maintenance temperature was not reach to 30°, tank was full.Per sample evaluation results received on 20nov2023, it was reported that the dirty fill tube.Per sample evaluation results received on 24oct2023, it was reported that the black foam was damaged.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue could not be determined.A potential root cause of the reported issue is inadequate maintenance.However, this cannot be confirmed.It was noted that the fill tube was dirty.Replaced fill tube.A dhr review is not required as the serial number is unknown.The instructions for use were found adequate and state the following: cleaning and maintenance: routine cleaning and preventive maintenance should be performed on the arctic sun¿ temperature management system control module every 6 months at a minimum.This consists of cleaning the external surfaces, accessories and chiller condenser, inspecting the device, and replenishing the internal cleaning solution that suppresses microorganism growth in the water reservoir and hydraulic circuit.See the arctic sun¿ temperature management system service manual for additional information." correction: d.Udi related data quality updates only: udi format updated with available product information per gudid as requested.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, FILL TUBE
Common Device Name
FILL TUBE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18290982
Report Number1018233-2023-08821
Device Sequence Number6846632
Product Code DWJ
UDI-Device Identifier00801741080197
UDI-Public(01)00801741080197
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number718-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer12/29/2023
01/05/2024
08/08/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date01/04/2024
01/08/2024
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown